# SDR ASAA2016072017445

- Difficulty date: July 20, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 32,790 hours, 10,045 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Nozzle
- Part number: 1317M47G18
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EEC LOGGED ECONOMIC FAULT 73-31371, UPPER EGT SECTORS READING HIGH.  TEMP READINGS S1-130, S2-81, S3-92 S4-160.  EGT CLEANING ACCOMPLISHED.  ACFT GROUNDED.   REPLACED UPPER 11 FUEL NOZZLES IAW T/C POWER PLANT-73CMPT-07267-2.  NO FAULTS RECORDED DURING POST ENGINE RUN.
